# SDR 2005UALA01082

- Difficulty date: October 4, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 50,539 hours, 18,902 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59193
- Condition: Damaged
- Location: Rows 9-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FLOOR STRIP BETWEEN SEAT ROWS 9 AND 12 IS INOP. REPAIRED EEL JUMPER CABLE.
